675718 tn?1449992146
vitamins
is there any vitamins i can take for TD?
Cancel
11 Answers
Page 1 of 1
585414 tn?1288944902
Vitamin e is in standard use for tardive dyskinesia and you can ask your psychiatrist about it. From what I was told by my pharmacist some health care
providers will cover it. Also ask your psychiatrist what brand of vitamin they would recommend if they say might be of help.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
675718 tn?1449992146
i also heard about vit.c & gingko biloba too
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
585414 tn?1288944902
  Yes ginkgo has shown tentative promising results in some studies for tardive. I take it under the clinical supervision of my psychiatrist and my neurologist who is a movement disorders specialist. The problem with it is like the other two supplements I take under clinical supervision (Piracetam, rhodiola) they have the potential to be activating and cause psychosis. Ginkgo can have interactions with many common medications that can be unsafe because it lessens the ability of blood clotting. Another one that has shown some tentative promising results is fish oil which doesnt create mental changes and has somewhat of a mood stabilizing effect (I take the medication Lovaza
which is clinically related to it).  Some psychiatrists might allow the use of that one.
  Vitamin c hasnt shown to be of that much help. A psychiatrist could find the information on any of this on the research search engine Pubmed.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
585414 tn?1288944902
  Yes vitamin c in combination with vitamin e was shown to help in some studies. I forget I also take vitamin c. Your psychiatrist may be aware of this or could find the information on Pubmed.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
675718 tn?1449992146
thank you for the info. :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
675718 tn?1449992146
my d2 dopamine receptors are misfiring it affects my tongue with uncontrollable movements
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1985196 tn?1402193698
hello ,
         i saw my gp about the movement disorder i experience and he told me to get some magnesium and surprisingly it helped some what . ihave trouble with jaw clenching shaking of the leg and figity hands .
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
675718 tn?1449992146
ok thanks i will look it up :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1985196 tn?1402193698
your welcome hope everything works out :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Schizophrenia Community Resources